Translator Disclaimer
September 2002 Rangs et types de rang maximum dans les corps différentiellement clos
Franck Benoist
J. Symbolic Logic 67(3): 1178-1188 (September 2002). DOI: 10.2178/jsl/1190150157

Abstract

It is known that in differentially closed fields of characteristic zero, the ranks of stability $RU$, $RM$ and the topological rank $RH$ need not to be equal. Pillay and Pong have just shown however that the ranks $RU$ and $RM$ coincide in a group definable in this theory. At the opposite, we will show in this paper that the ranks $RM$ and $RH$ of a definable group can also be different, and even lead to non-equivalent notions of generic type.

Citation

Download Citation

Franck Benoist. "Rangs et types de rang maximum dans les corps différentiellement clos." J. Symbolic Logic 67 (3) 1178 - 1188, September 2002. https://doi.org/10.2178/jsl/1190150157

Information

Published: September 2002
First available in Project Euclid: 18 September 2007

zbMATH: 1015.03042
MathSciNet: MR1926606
Digital Object Identifier: 10.2178/jsl/1190150157

Subjects:
Primary: 03C45
Secondary: 12H05

Rights: Copyright © 2002 Association for Symbolic Logic

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 3 • September 2002
Back to Top